With Summer around the corner, Boston Police recently issued a warning that multiple social media posts from various individuals were recently claiming they were victims of drink-spiking at local bars. Boston Police released the following information: “the dangerousness of scentless, colorless and tasteless drugs” such as Rohypnol, also known as roofie, or other drugs such as GHB (gamma-hydroxybutyric acid) or Ketamine, “being placed in the drinks of unsuspecting victims.” The above drugs can cause disorientation, confusion, temporary paralysis or unconsciousness along with a host of other symptoms, leaving the potential victim vulnerable to the intentions of the suspect,” the Boston Police said.
However, drink-spiking can occur anywhere. We want to make everyone is aware to keep an eye on your drink. Below please find the effects of drink-spiking…
The Washington Township Police recommend when in a social setting environment, use the buddy system. Be mindful and watch your beverages at all times.
Here are a few tips to staying safe while enjoying a night out….
- Watch Your Drink – Do not leave your drink unattended for any amount of time for any reason
- Do NOT accept drinks from anyone you do not trust
- Speak Up – If you feel that your drink has been spiked, speak up, say something – get help immediately
- Keep an eye on friends drinks as well
- Get help immediately if you begin to feel dizzy, nauseated, light-headed or strange in any way
- Be aware of any uncharacteristic behavior from your acquaintances and be wary of strangers attempting to lure individuals away from their friends